Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 155, NWS Fort Worth, TX

April 25, 2011Delta County, Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 10:54 AM CDT for Delta County, Lamar County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 10:54 AM CDT (15:54 UTC)
Expired
Apr 25, 2011, 12:00 PM CDT
In force
66 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Delta County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 191 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:41 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2645 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
6.1
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WUUS54 KFWD 251554
SVRFWD
TXC119-277-251700-
/O.NEW.KFWD.SV.W.0155.110425T1554Z-110425T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DELTA COUNTY IN NORTHEAST TEXAS...
  LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL NOON CDT

* AT 1054 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  COOPER LAKE...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARIS AROUND 1110 AM
  DEPORT AND BLOSSOM AROUND 1125 AM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3336 9538 3337 9542 3335 9549 3335 9559
      3331 9565 3331 9572 3326 9578 3324 9586
      3354 9585 3389 9551 3388 9545 3388 9531
      3338 9531
TIME...MOT...LOC 1554Z 246DEG 32KT 3339 9560

$$


92
4 follow-up statements
340 
WWUS54 KFWD 251602
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1102 AM CDT MON APR 25 2011

TXC119-277-251700-
/O.CON.KFWD.SV.W.0155.000000T0000Z-110425T1700Z/
LAMAR TX-DELTA TX-
1102 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EASTERN DELTA AND LAMAR COUNTIES...

AT 1102 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF COOPER LAKE PARK DOCTORS CREEK...MOVING NORTHEAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARIS AROUND 1110 AM CDT...
  SUN VALLEY AROUND 1120 AM CDT...
  DEPORT AND BLOSSOM AROUND 1125 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS.

&&

LAT...LON 3338 9531 3335 9549 3335 9559 3331 9565
      3331 9572 3330 9573 3354 9577 3389 9551
      3388 9545 3388 9531
TIME...MOT...LOC 1602Z 246DEG 32KT 3343 9553

$$
508 
WWUS54 KFWD 251610
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 AM CDT MON APR 25 2011

TXC119-277-251700-
/O.CON.KFWD.SV.W.0155.000000T0000Z-110425T1700Z/
LAMAR TX-DELTA TX-
1110 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EASTERN DELTA AND LAMAR COUNTIES...

AT 1111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
SOUTHWEST OF DEPORT...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DEPORT AND SUN VALLEY AROUND 1125 AM CDT...
  BLOSSOM AROUND 1130 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS.

&&

LAT...LON 3338 9531 3334 9553 3335 9559 3333 9563
      3353 9577 3388 9551 3388 9531
TIME...MOT...LOC 1611Z 236DEG 32KT 3349 9546

$$
849 
WWUS54 KFWD 251636
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1136 AM CDT MON APR 25 2011

TXC119-251646-
/O.CAN.KFWD.SV.W.0155.000000T0000Z-110425T1700Z/
DELTA TX-
1136 AM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELTA COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

LAT...LON 3338 9531 3339 9534 3343 9540 3345 9552
      3349 9564 3348 9568 3349 9574 3353 9577
      3388 9551 3388 9531
TIME...MOT...LOC 1636Z 236DEG 32KT 3374 9553

$$

TXC277-251700-
/O.CON.KFWD.SV.W.0155.000000T0000Z-110425T1700Z/
LAMAR TX-
1136 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
LAMAR COUNTY...

AT 1136 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
NORTH OF PARIS...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN LAMAR COUNTY AT 1150 AM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

&&

LAT...LON 3338 9531 3339 9534 3343 9540 3345 9552
      3349 9564 3348 9568 3349 9574 3353 9577
      3388 9551 3388 9531
TIME...MOT...LOC 1636Z 236DEG 32KT 3374 9553

$$
424 
WWUS54 KFWD 251651
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 AM CDT MON APR 25 2011

TXC277-251701-
/O.EXP.KFWD.SV.W.0155.000000T0000Z-110425T1700Z/
LAMAR TX-
1151 AM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR LAMAR COUNTY EXPIRES AT NOON
CDT...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

LAT...LON 3338 9531 3339 9534 3343 9540 3345 9552
      3349 9564 3348 9568 3349 9574 3353 9577
      3388 9551 3388 9531
TIME...MOT...LOC 1651Z 236DEG 32KT 3381 9539

$$


85/NH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 10:04 AM CDT, 50 minutes earlier.

Area forecast discussion, Apr 25, 10:04 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 AM CDT MON APR 25 2011

.UPDATE...
I AM RAISING THE POPS FOR THE METROPLEX EASTWARD TODAY AND THIS
EVENING...UPDATE OUT SHORTLY. 84

&&

.AVIATION...
MVFR CEILINGS WILL LIFT TO VFR BY MIDDAY. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND EVENING ALONG AND
EAST OF INTERSTATE 35 AND THESE MAY AFFECT THE TAF SITES. SEVERE
WEATHER WILL AGAIN BE POSSIBLE. THE MAIN CHALLENGE FOR TODAY
/ASIDE FROM THE CONVECTION/ WILL BE THE WINDS. ALL THE MODELS DIFFER
ON HOW FAR THE DRY LINE WILL PUSH EAST AND IF A COLD FRONT WILL
PUSH SOUTH LATER TODAY. WILL BRING THE DRYLINE INTO THE TAF SITES
LATE THIS AFTERNOON RESULTING IN A WEST-SOUTHWEST WIND AND THEN
WILL BRING THE COLD FRONT THROUGH THE METROPLEX TAF SITES
OVERNIGHT. THIS FRONT WILL LIKELY STALL AND LIFT NORTH BEFORE
REACHING KACT.

82/JLD

&&

.PREV UPDATE...
.UPDATE...
DROPPED THE SEVERE WATCH...IN PREPARATION FOR NEW WATCHES WHEN
CONVECTION STARTS TO RE-FIRE LATER THIS MORNING. THIS STILL LOOKS
LIKE AN INTENSE SEVERE WEATHER DAY WITH PLENTY OF SHEAR...PLENTY OF
CAPE...AND PLENTY OF HELICITY. 15 PERCENT TORNADO PROBABILITY RUNS
DOWN I-35 CORRIDOR AND EASTWARD...AND IT CERTAINLY LOOKS VALID SO
FAR. 84

&&

.PREV DISCUSSION... /ISSUED 424 AM CDT MON APR 25 2011/
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL END FROM WEST TO
EAST THIS MORNING AS ENERGY FROM A SHORT WAVE TROUGH TRANSLATES
ACROSS THE REGION. ISOLATED HAIL AND DOWBURST WINDS WILL BE THE
PRIMARY HAZARDS THIS MORNING. EXPECT A DRY LINE TO MOVE INTO THE
WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON WITH MUCH DRIER AND
BREEZY CONDITIONS BEHIND IT. WE DO EXPECT ELEVATED GRASS FIRE
DANGER GENERALLY WEST OF A BOWIE TO HAMILTON LINE. HOWEVER...
GENEROUS RAINFALL IN MANY NORTH TEXAS COUNTIES AND MARGINAL WIND
SPEEDS WILL KEEP FIRE WEATHER CONDITIONS FROM BECOMING CRITICAL
THIS AFTERNOON. WIND SPEEDS EAST OF THE DRY LINE WILL BE A BIT
STRONGER...BUT AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE 35
PERCENT. EXPECT THUNDERSTORMS TO INITIATE ON THE DRY LINE THIS
AFTERNOON AS ANOTHER SHORT WAVE APPROACHES FROM THE WEST. STORMS
THIS AFTERNOON SHOULD FORM A BIT FURTHER EAST AND AFFECT LOCATIONS
GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN WITH HAIL..DAMAGING
WIND...AND ISOLATED TORNADOES. THE STORMS WILL END FROM WEST TO
EAST TONIGHT AS THE DRY LINE AND A COLD FRONT MOVE ACROSS THE
REGION. THE COLD FRONT MAY HANG UP IN THE SOUTHEAST ZONES TUESDAY
AND BE A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS...BUT IT
APPEARS THAT THE BEST CHANCES WILL BE SOUTHEAST OF THE REGION. A
SECONDARY COLD FRONT WILL MOVE ACROSS THE RED RIVER TUESDAY NIGHT
WHILE ANOTHER TROUGH MOVES QUICKLY ACROSS THE REGION. MOISTURE SHOULD BE
A BIT LIMITED WITH THIS SYSTEM...BUT A FEW STORMS WILL BE POSSIBLE
IN THE NORTH. THERE MAY BE AN ELEVATED FIRE WEATHER THREAT
WEDNESDAY AFTERNOON AS DRY NORTHWEST WINDS INCREASE BEHIND THE
COLD FRONT.

THE WEATHER PATTER LOOKS QUIET FOR THE LATTER HALF OF THE WEEK AS
UPPER LEVEL HIGH PRESSURE BUILDS IN FROM THE WEST. THE RIDGE AXIS
WILL SHIFT EAST OF THE REGION ON SATURDAY AS A TROUGH AND
ASSOCIATED COLD FRONT MOVE ACROSS THE REGION. A FEW THUNDERSTORMS
MAY ACCOMPANY THE COLD FRONT SATURDAY AFTERNOON AND EVENING...ESPECIALLY
IN THE EAST WHERE MOISTURE SHOULD BE MORE ABUNDANT.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  86  61  82  59  76 /  60  40  10  10  10
WACO, TX              88  64  88  62  82 /  40  20  20  10  10
PARIS, TX             79  61  78  60  69 /  60  60  10  40  40
DENTON, TX            84  56  82  53  74 /  50  40  10  20  10
MCKINNEY, TX          82  59  81  57  73 /  60  50  10  20  20
DALLAS, TX            84  63  82  61  76 /  60  50  10  10  10
TERRELL, TX           85  65  82  60  75 /  60  60  10  10  20
CORSICANA, TX         86  66  84  64  77 /  60  50  20  10  10
TEMPLE, TX            89  64  89  62  81 /  30  20  20  10  10
MINERAL WELLS, TX     86  55  85  52  75 /  20  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Apr 25, 7:49 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
749 AM CDT MON APR 25 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
749 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS TODAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A MODERATE
RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE
HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AREAS THAT SAW
SOAKING RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR
FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY
CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM
REACHING CRITICAL LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF
NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT
AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS MOST OF THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS
AFTERNOON AND TONIGHT.

92

In the hours before

Local storm report, Apr 25, 5:18 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     HAIL             1 S DESOTO              32.57N  96.85W
04/25/2011  E0.88 INCH       DALLAS             TX   TRAINED SPOTTER

            IN GLENN HEIGHTS
Special weather statement, Apr 25, 5:32 AM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 AM CDT MON APR 25 2011

TXZ119-121-134-251100-
DALLAS TX-KAUFMAN TX-ELLIS TX-
532 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN DALLAS COUNTY
  NORTHEASTERN ELLIS COUNTY
  CENTRAL KAUFMAN COUNTY

AT 532 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF HUTCHINS...MOVING EAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...CRANDALL...
FERRIS...KAUFMAN...PALMER...SEAGOVILLE...TERRELL AND WILMER.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3273 9651 3280 9609 3262 9611 3241 9666
      3255 9677
TIME...MOT...LOC 1032Z 249DEG 35KT 3254 9660
Special weather statement, Apr 25, 6:08 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 AM CDT MON APR 25 2011

TXZ122-123-251145-
RAINS TX-VAN ZANDT TX-
608 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  RAINS COUNTY
  NORTHERN VAN ZANDT COUNTY

AT 608 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF WILLS POINT...MOVING EAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EAST TAWAKONI...EDGEWOOD...
EMORY...FRUITVALE...GRAND SALINE...WILLS POINT AND LAKE TAWAKONI
STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM.

LAT...LON 3259 9607 3285 9608 3286 9594 3288 9597
      3290 9597 3296 9595 3299 9593 3298 9567
      3296 9565 3272 9562 3270 9559
TIME...MOT...LOC 1108Z 255DEG 32KT 3272 9604

92
Local storm report, Apr 25, 10:37 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             WEATHERFORD             32.77N  97.80W
04/25/2011  E1.75 INCH       PARKER             TX   PUBLIC
Local storm report, Apr 25, 10:41 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1041 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             GARLAND                 32.92N  96.63W
04/25/2011  E1.00 INCH       DALLAS             TX   TRAINED SPOTTER

            NICKELS TO QUARTERS. 45 TO 55 MPH WINDS MEASURED WITH
            ANEMOMETER
Local storm report, Apr 25, 10:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     HAIL             MESQUITE                32.77N  96.60W
04/25/2011  E0.75 INCH       DALLAS             TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:10 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson, Tarrant50 min
Apr 24, 7:16 PM CDTSpecial Weather StatementFWDDallas29 min
Apr 24, 7:21 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens39 min
Apr 24, 7:30 PM CDTSpecial Weather StatementFWDDallas30 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Hood, Palo Pinto, Parker62 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt42 min
Apr 24, 8:25 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Fannin, Hunt, Lamar50 min
Apr 24, 8:43 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Tarrant62 min
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 24, 8:49 PM CDTSpecial Weather StatementFWDLamar26 min
Apr 24, 9:16 PM CDTSpecial Weather StatementFWDLamar29 min
Apr 24, 9:22 PM CDTTornado WarningFWDComanche, Eastland38 min
Apr 24, 9:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 24, 9:36 PM CDTAreal Flood AdvisoryFWDLamar3 hr
Apr 24, 9:41 PM CDTSevere Thunderstorm WarningFWDHood, Parker34 min
Apr 24, 9:57 PM CDTSevere Thunderstorm WarningFWDComanche48 min
Apr 24, 10:15 PM CDTSpecial Weather StatementFWDJack, Palo Pinto30 min
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningFWDComanche, Erath38 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningFWDComanche50 min
Apr 24, 10:27 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall48 min
Apr 24, 10:31 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
Apr 24, 10:37 PM CDTSpecial Weather StatementFWDJack23 min
Apr 24, 10:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningFWDComanche64 min
Apr 24, 11:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt61 min
Apr 24, 11:28 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementFWDYoung27 min
Apr 25, 12:26 AM CDTSevere Thunderstorm WarningFWDYoung49 min
Apr 25, 12:58 AM CDTSevere Thunderstorm WarningFWDHamilton47 min
Apr 25, 1:13 AM CDTSevere Thunderstorm WarningFWDJack, Stephens, Young62 min
Apr 25, 1:56 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise64 min
Apr 25, 2:00 AM CDTSpecial Weather StatementFWDComanche30 min
Apr 25, 2:07 AM CDTSpecial Weather StatementFWDParker23 min
Apr 25, 2:23 AM CDTSevere Thunderstorm WarningFWDParker37 min
Apr 25, 2:29 AM CDTSpecial Weather StatementFWDComanche31 min
Apr 25, 2:40 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 25, 2:56 AM CDTSevere Thunderstorm WarningFWDWise49 min
Apr 25, 3:02 AM CDTSpecial Weather StatementFWDTarrant28 min
Apr 25, 3:12 AM CDTSpecial Weather StatementFWDHood33 min
Apr 25, 3:17 AM CDTSpecial Weather StatementFWDGrayson28 min
Apr 25, 3:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant54 min
Apr 25, 4:14 AM CDTSpecial Weather StatementFWDLamar31 min
Apr 25, 4:16 AM CDTSpecial Weather StatementFWDTarrant29 min
Apr 25, 4:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 25, 4:39 AM CDTSpecial Weather StatementFWDJohnson36 min
Apr 25, 4:40 AM CDTSevere Thunderstorm WarningFWDDallas40 min
Apr 25, 5:02 AM CDTSpecial Weather StatementFWDEllis28 min
Apr 25, 5:32 AM CDTSpecial Weather StatementFWDKaufman28 min
Apr 25, 6:08 AM CDTSpecial Weather StatementFWDRains37 min
Apr 25, 10:32 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall58 min
Apr 25, 11:00 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 25, 11:13 AM CDTSpecial Weather StatementFWDEllis32 min
Apr 25, 11:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 25, 12:06 PM CDTSpecial Weather StatementFWDRockwall24 min
Apr 25, 12:23 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt, Lamar37 min
Apr 25, 12:28 PM CDTSpecial Weather StatementFWDRains32 min
Apr 25, 12:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 25, 12:58 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains62 min
Apr 25, 1:12 PM CDTFlash Flood WarningFWDDelta, Lamar2 hr
Apr 25, 1:13 PM CDTSpecial Weather StatementFWDErath32 min
Apr 25, 1:19 PM CDTSevere Thunderstorm WarningFWDErath56 min
Apr 25, 1:25 PM CDTSevere Thunderstorm WarningFWDCooke, Montague65 min
Apr 25, 1:32 PM CDTSpecial Weather StatementFWDLamar28 min
Apr 25, 1:43 PM CDTSpecial Weather StatementFWDFreestone32 min
Apr 25, 1:47 PM CDTSevere Thunderstorm WarningFWDCooke, Montague58 min
Apr 25, 1:48 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell57 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningFWDWise56 min
Apr 25, 1:53 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro67 min
Apr 25, 1:56 PM CDTTornado WarningFWDErath, Hood, Somervell49 min
Apr 25, 2:06 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 2:14 PM CDTSpecial Weather StatementFWDVan Zandt31 min
Apr 25, 2:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone42 min
Apr 25, 2:28 PM CDTSevere Thunderstorm WarningFWDDenton62 min
Apr 25, 2:31 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson59 min
Apr 25, 2:38 PM CDTTornado WarningFWDBosque, Hill, Hood, Johnson, Somervell52 min
Apr 25, 2:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson33 min
Apr 25, 3:00 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone45 min
Apr 25, 3:20 PM CDTTornado WarningFWDAnderson40 min
Apr 25, 3:27 PM CDTTornado WarningFWDBosque, Hill, Johnson, Somervell48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.